# SDR AALA201704179058

- Difficulty date: April 14, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N951UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000112
- Aircraft time: 20,766 hours, 17,454 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CHAFING ON AFT PASSENGER DOOR CONTROL ROD AT HOISTING ARM FITTING. PERFORMED ADJUSTMENT OF AFT PASSENGER DOOR CONTROL MECHANISM PER AMM 52-12-52-820-801-A. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
